Table of Contents
Journal of Complex Analysis
Volume 2017, Article ID 6104210, 5 pages
Research Article

Connections between Certain Subclasses of Analytic Univalent Functions Based on Operators

1Department of Mathematics, SIVET College, Chennai 600 073, India
2School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia
3Department of Mathematics, Madras Christian College, Chennai 600 059, India

Correspondence should be addressed to K. G. Subramanian; moc.liamg@8491inamsgk

Received 19 August 2017; Accepted 17 October 2017; Published 15 November 2017

Academic Editor: Arcadii Z. Grinshpan

Copyright © 2017 R. Ezhilarasi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Univalent Functions, Springer, Berlin, Germany, 1983. View at MathSciNet
  2. T. Rosy, B. A. Stephen, K. G. Subramanian, and H. Silverman, “Classes of convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 12, pp. 819–825, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  3. D. Breaz, “Integral Operators on the UCD(β) class,” in Proceedings of the International conference on Theory and Applications of Mathematics and informatics (ICTAMI '03, pp. 61–65, Alba Lulia, Romania, 2003.
  4. S. Sivasubramanian and J. Sokół, “Hypergeometric transforms in certain classes of analytic functions,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 3076–3082, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. S. Varma and T. Rosy, “Certain properties of a subclass of univalent functions with finitely many fixed coefficients,” Khayyam Journal of Mathematics, vol. 53, no. 1, pp. 26–33, 2017. View at Google Scholar
  6. T. Rosy, Studies on subclasses of Starlike and Convex Functions [Ph.D. thesis], University of Madras, Chennai, India, 2001.
  7. S. Ponnusamy and F. Ronning, “Duality for Hadamard products applied to certain integral transforms,” Complex Variables, Theory and Application, vol. 32, no. 3, pp. 263–287, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. E. Hohlov, “Operators and operations on the class of univalent functions,” Soviet Mathematics, vol. 22, no. 10, pp. 64–69, 1978. View at Google Scholar · View at MathSciNet
  9. T. Thulasiram, K. Suchithra, T. V. Sudharsan, and G. Murugusundaramoorthy, “Some inclusion results associated with certain subclass of analytic functions inolving Hohlov operator,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, vol. 108, no. 2, pp. 711–720, 2014. View at Publisher · View at Google Scholar · View at Scopus
  10. R. Nevanlinna, “Eindeutige Analytische Funktionen,” in Översikt av Finska Vetenskaps-Soc. Förh, vol. 63, pp. 1–21, 6 edition, 1921. View at Google Scholar
  11. H. Silverman, “Starlike and convexity properties for hypergeometric functions,” Journal of Mathematical Analysis and Applications, vol. 172, no. 2, pp. 574–581, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus